Volume 176, Issue 2 – September 2012

Quadratic Julia sets with positive area

Pages 673-746 by Xavier Buff, Arnaud Chéritat | From volume 176-2

Overholonomicity of overconvergent $F$-isocrystals over smooth varieties

Pages 747-813 by Daniel Caro, Nobuo Tsuzuki | From volume 176-2

Deforming three-manifolds with positive scalar curvature

Pages 815-863 by Fernando C. Marques | From volume 176-2

Căldăraru’s conjecture and Tsygan’s formality

Pages 865-923 by Damien Calaque, Carlo A. Rossi, Michel Van den Bergh | From volume 176-2

Newton-Okounkov bodies, semigroups of integral points, graded algebras and intersection theory

Pages 925-978 by Kiumars Kaveh, A. G. Khovanskii | From volume 176-2

Every convex free basic semi-algebraic set has an LMI representation

Pages 979-1013 by J. William Helton, Scott McCullough | From volume 176-2

Langlands base change for $\mathrm{GL}(2)$

Pages 1015-1038 by Luis Dieulefait | From volume 176-2

Complete asymptotic expansion of the integrated density of states of multidimensional almost-periodic Schrödinger operators

Pages 1039-1096 by Leonid Parnovski, Roman Shterenberg | From volume 176-2

Complex multiplication cycles and Kudla-Rapoport divisors

Pages 1097-1171 by Benjamin Howard | From volume 176-2

Sharp Hölder continuity of tangent cones for spaces with a lower Ricci curvature bound and applications

Pages 1173-1229 by Tobias H. Colding, Aaron Naber | From volume 176-2

An inverse theorem for the Gowers $U^{s+1}[N]$-norm

Pages 1231-1372 by Ben Green, Terence Tao, Tamar Ziegler | From volume 176-2

Addendum to: Subelliptic $\operatorname{Spin}_{\mathbb{C}}$ Dirac Operators, III

Pages 1373-1380 by Charles L. Epstein | From volume 176-2